# SDR QXEA0002486

- Difficulty date: August 28, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,560 hours, 42,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YKM- MAIN CABIN DOOR DIFFICULT TO OPEN.  FOUND TEFLON STRIP UNDER DOOR HINGE IMPINGING ON DOOR.  ADJUSTED TEFLON STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
